MathSciNet Relay Station
MathSciNet bibliographic data
MR79286 (18,63c) 52.0X
Weinberger, H. F. An isoperimetric inequality for the $N$-dimensional free membrane problem. J. Rational Mech. Anal. 5 (1956), 633–636.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement